# SDR AALA202112211539

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 13,468 hours, 5,174 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M12236
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 14,228 hours, 5,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R1 DOOR EMERGENCY ESCAPE SLIDE PRESSURE IN RED BAND; PRESSURE LOW. REPLACED SLIDE PER JOB CARD 26L00025011.
